Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 11, pp 1803–1811 | Cite as

Procedure of Stochastic Approximation for the Diffusion Process with Semi-Markov Switchings

  • Ya. Chabanyuk
  • W. Rosa
Article
  • 16 Downloads

We establish sufficient conditions for the convergence of the procedure of stochastic approximation for the diffusion process in the case of a uniformly ergodic semi-Markov process of switchings of the regression function with the use of a small parameter in the scheme of series.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Anisimov, “Limit theorems for switching processes and their applications,” Cybernetics, 14, No. 6, 917–929 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    V. V. Anisimov, “Limit theorems for switching processes,” Theory Probab. Math. Statist., 37, 1–5 (1988).zbMATHGoogle Scholar
  3. 3.
    V. V. Anisimov, “Switching processes: averaging principle, diffusion approximation, and applications,” Acta Appl. Math., 40, 95–141 (1995).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    V. V. Anisimov, “Averaging methods for transient regimes in overloading retrial queuing systems,” Math. Comput. Modelling, 30, No. 3-4, 65–78 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    V. V. Anisimov, Switching Processes in Queueing Models, Wiley, London–New York (2008).CrossRefzbMATHGoogle Scholar
  6. 6.
    G. Blankenship and G. Papanicolaou, “Stability and control of stochastic systems with wide band noise disturbances,” SIAM J. Appl. Math., 34, 437–476 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ya. M. Chabanyuk, “Continuous procedure of stochastic approximation in a semi-Markov medium,” Ukr. Mat. Zh., 56, No. 5, 713–720 (2004); English translation: Ukr. Math. J., 56, No. 5, 862–872 (2004).Google Scholar
  8. 8.
    Y. M. Chabanyuk, “Continuous stochastic approximation with semi-Markov switchings in the diffusion approximation scheme,” Cybernet. Systems Anal., 43, 605–612 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Y. M. Chabanyuk, “Convergence of a jump procedure in a semi-Markov environment in diffusion-approximation scheme,” Cybernet. Systems Anal., 43, 866–875 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Y. M. Chabanyuk, “Stability of a dynamical system with semi-Markov switchings under conditions of diffusion approximation,” Ukr. Mat. Zh., 59, No. 9, 1290–1296 (2007); English translation: Ukr. Math. J., 59, No. 9, 1441–1452 (2007).Google Scholar
  11. 11.
    V. S. Korolyuk, “Stability of stochastic systems in the diffusion-approximation scheme,” Ukr. Mat. Zh., 50, No. 1, 36–47 (1998); English translation: Ukr. Math. J., 50, No. 1, 40–54 (1998).Google Scholar
  12. 12.
    V. S. Korolyuk, “Problem of large deviations for Markov random evolutions with independent increments in the scheme of asymptotically small diffusion,” Ukr. Mat. Zh., 62, No. 5, 643–650 (2010); English translation: Ukr. Math. J., 62, No. 5, 739–747 (2010).Google Scholar
  13. 13.
    V. S. Korolyuk and Y. M. Chabanyuk, “Stability of a dynamical system with semi-Markov switchings under conditions of stability of the averaged system,” Ukr. Mat. Zh., 54, No. 2, 195–204 (2002); English translation: Ukr. Math. J., 54, No. 2, 239–252 (2002).Google Scholar
  14. 14.
    V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).CrossRefzbMATHGoogle Scholar
  15. 15.
    V. S. Korolyuk, V. V. Korolyuk, and N. Limnios, “Queueing systems with semi-Markov flow in average and diffusion approximation schemes,” Methodol. Comput. Appl. Probab., 11, 201–209 (2009).MathSciNetCrossRefGoogle Scholar
  16. 16.
    V. S. Korolyuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore (2005).CrossRefzbMATHGoogle Scholar
  17. 17.
    V. S. Korolyuk, N. Limnios, and I. V. Samoilenko, “Poisson approximation of recurrent process with locally independent increments and semi-Markov switching—toward application in reliability,” Adv. Degrad. Modeling, 105–116 (2010).Google Scholar
  18. 18.
    V. S. Korolyuk, N. Limnios, and I. V. Samoilenko, “Poisson approximation of recurrent process with semi-Markov switching,” Stochast. Anal. Appl., 29, 769–778 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    V. S. Korolyuk and A. V. Swishchuk, Random Evolutions, Kluwer AP, Dordrecht (1994).zbMATHGoogle Scholar
  20. 20.
    H. J. Kushner, “Optimality conditions for the average cost per unit time problem with a diffusion model,” SIAM Control J. Optim., 16, No. 2, 330–346 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    M. B. Nevelson and R. Z. Hasminskii, Stochastic Approximation and Recursive Estimation, American Mathematical Society, Providence, RI (1976).CrossRefGoogle Scholar
  22. 22.
    A. V. Nikitin and U. T. Khimka, “Asymptotics of normalized control with Markov switchings,” Ukr. Math. Zh., 68, No. 8, 1092–1101 (2016); English translation: Ukr. Math. J., 68, No. 8, 1252–1262 (2017).Google Scholar
  23. 23.
    A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, American Mathematical Society, Providence, RI (1989).zbMATHGoogle Scholar
  24. 24.
    D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin (1979).zbMATHGoogle Scholar
  25. 25.
    M. N. Sviridenko, “Martingale approach to limit theorems for semi-Markov processes,” Theor. Probab. Appl., 40–545 (1986).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Ya. Chabanyuk
    • 1
  • W. Rosa
    • 1
  1. 1.Politechnika LubelskaLublinPoland

Personalised recommendations